# SDR CALA2018102702188

- Difficulty date: October 25, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED PERMANENT REPAIR AT RT WW UPPER VERTICAL PRESSURE WEB PER REF SRM 57-0-10 REPAIR 3 ALTERNATIVE 2. THIS IS A CAT B REPAIR.
